# SDR CALA2013120993582

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 71,090 hours, 12,368 cycles
- Engine: Pwa PW4077
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL FROM TAXI, ACFT EQUIPMENT COOLING ALARM ON & WILL NOT SILENCE.  REPLACED LOW FLOW EQUIPMENT COOLING SENSOR IN FWD CARGO COMPARTMENT IAW MM.  OPERATIONS TESTED GOOD, NO ALARM.
